# SDR COMA9810049

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1238
- Propeller: Hamstd 14RF9
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner Bulkhead
- Part number: 7847841
- Condition: Cracked
- Location: Rt Prop
- Part time: 1,145 hours
- Component: 7801008
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE RIGHT PROPELLER SPINNER BULKHEAD WAS FOUND TO BE CRACKED APPROXIMATELY 1.5 INCH ALONG THE BULKHEAD OUTER WALL BEHIND BLADE NR 2.  AIRCRAFT WAS FERRIED BACK TO CVG HANGAR AND BULKHEAD REMOVED FOR REPAIR.  DAMAGE APPEARS TO BE DUE TO MATERIAL DEFECT, NO EXTERNAL DAMAGE WAS FOUND.
